# SDR CALA9801754

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 620-720d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TRANSITION PANEL CORRODED AROUND NUT PLATES IN FORWARD CARGO COMPARTMENT AT STA 620-720D.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-10-2, 51-30-2, AND MM 51-20-12.
